# SDR AALA20001065

- Difficulty date: June 24, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA DURING OVERNIGHT MAINTENANCE AFT AIR STAIR EMERGENCY LIGHT INOPERATIVE. REPLACED AFT AIR STAIR EMERGENCY LIGHT. SYSTEM GROUND CHECK NORMAL OPERATION.
